# SDR UPS08853762

- Difficulty date: October 28, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHT CONTROL C/B OPENED DURING ENGINE START.  RESET C/B.  PERFORMED OPS CHECK OF EMERGENCY LIGHTING SYSTEM SEVERAL TIMES.  SYSTEM CHECKS NORMAL.  NOTED BY MAINTENANCE.  NO FURTHER ACTION REQUIRED REF AMM 33-50-00.
